# SDR A6WA201040834

- Difficulty date: October 10, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STRUCTURE IS CRACKED NEXT TO AFT HAND RAIL BRACKET ZONE 2.  REPAIRED PAX DOOR STAIR STRUCTURE NEXT TO HAND RAIL BRACKET IAW REO 601R-52-11702, REV C.
